Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 37, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Mar 23, 2011, 8:36 PM EDT for 18 counties in Tennessee. It was in force for 54 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2011, 8:36 PM EDT (00:36 UTC)
- Expired
- Mar 23, 2011, 9:30 PM EDT
- In force
- 54 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Anderson County, TN, Blount County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Morgan County, TN, Roane County, TN, Sevier County, TN, Unicoi County, TN, Union County, TN, Washington County, TN
The radar
The Knoxville radar (KMRX), 25 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 9:05 PM EDT | TSTM WND DMG | 4 W Rutledge, TN | ONE TREE DOWN AT WASHBURN. REPORTED BY DISPATCH. |
| Mar 23, 9:05 PM EDT | TSTM WND DMG | Blaine, TN | ONE TREE DOWN AT BLAINE. REPORTED BY DISPATCH. |
| Mar 23, 9:10 PM EDT | TSTM WND DMG | Knoxville, TN | ONE TREE DOWN AT SPRING HILL AND ONE TREE DOWN AT BUFFET MILLS. REPORTED BY DISPATCH. |
| Mar 23, 9:20 PM EDT | TSTM WND DMG | 2 Ne Rogersville, TN | ONE TREE DOWN ON EBBING FLOWING SPRINGS RD. REPORTED BY DISPATCH. |
| Mar 23, 9:34 PM EDT | TSTM WND DMG | Del Rio, TN | ONE TREE DOWN IN DEL RIO. REPORTED BY DISPATCH. |
| Mar 23, 9:35 PM EDT | TSTM WND DMG | Gatlinburg, TN | ONE TREE DOWN ON THE SPUR-HWY 441 BETWEEN GATLINBURG AND PIGEON FORGE. REPORTED BY DISPATCH. |
| Mar 23, 9:35 PM EDT | TSTM WND DMG | Sevierville, TN | ONE TREE DOWN ON RIVER DEVIDE RD. REPORTED BY DISPATCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 3:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.6 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
832
WUUS54 KMRX 240036
SVRMRX
TNC001-009-025-029-057-059-063-067-073-089-093-105-129-145-155-171-
173-179-240130-
/O.NEW.KMRX.SV.W.0037.110324T0036Z-110324T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
836 PM EDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANDERSON COUNTY IN EAST TENNESSEE...
BLOUNT COUNTY IN EAST TENNESSEE...
CLAIBORNE COUNTY IN EAST TENNESSEE...
COCKE COUNTY IN EAST TENNESSEE...
GRAINGER COUNTY IN EAST TENNESSEE...
GREENE COUNTY IN EAST TENNESSEE...
HAMBLEN COUNTY IN EAST TENNESSEE...
HANCOCK COUNTY IN EAST TENNESSEE...
HAWKINS COUNTY IN EAST TENNESSEE...
JEFFERSON COUNTY IN EAST TENNESSEE...
KNOX COUNTY IN EAST TENNESSEE...
LOUDON COUNTY IN EAST TENNESSEE...
MORGAN COUNTY IN EAST TENNESSEE...
ROANE COUNTY IN EAST TENNESSEE...
SEVIER COUNTY IN EAST TENNESSEE...
UNICOI COUNTY IN EAST TENNESSEE...
UNION COUNTY IN EAST TENNESSEE...
WASHINGTON COUNTY IN EAST TENNESSEE...
* UNTIL 930 PM EDT
* AT 833 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF SNEEDVILLE TO
ROCKWOOD...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
RUTLEDGE...OAK RIDGE...KINGSTON...ROGERSVILLE...MORRISTOWN...
KNOXVILLE...JEFFERSON CITY...LENOIR CITY...DANDRIDGE...ALCOA...
GREENEVILLE...SEVIERVILLE...MARYVILLE...NEWPORT...GATLINBURG...BEAN
STATION...RUSSELLVILLE...FARRAGUT...NEW MARKET AND WHITE PINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.
&&
LAT...LON 3586 8473 3591 8469 3594 8469 3659 8322
3639 8282 3643 8264 3631 8262 3620 8239
3616 8244 3615 8253 3610 8260 3606 8260
3605 8265 3599 8277 3595 8277 3592 8283
3595 8289 3590 8290 3557 8369
TIME...MOT...LOC 0037Z 297DEG 36KT 3644 8315 3592 8460
$$
DH1 follow-up statement
522
WWUS54 KMRX 240110
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
910 PM EDT WED MAR 23 2011
TNC001-025-067-129-173-240119-
/O.CAN.KMRX.SV.W.0037.000000T0000Z-110324T0130Z/
ANDERSON TN-MORGAN TN-UNION TN-HANCOCK TN-CLAIBORNE TN-
910 PM EDT WED MAR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR CLAIBORNE...HANCOCK...UNION...
MORGAN AND ANDERSON COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND SOUTHWEST
VIRGINIA.
LAT...LON 3584 8466 3591 8438 3590 8425 3650 8306
3638 8282 3642 8265 3630 8262 3620 8239
3613 8257 3606 8260 3600 8276 3592 8283
3595 8289 3590 8290 3557 8369
TIME...MOT...LOC 0109Z 288DEG 36KT 3630 8315 3615 8355
3614 8374 3604 8393 3593 8415
$$
TNC009-029-057-059-063-073-089-093-105-145-155-171-179-240130-
/O.CON.KMRX.SV.W.0037.000000T0000Z-110324T0130Z/
LOUDON TN-ROANE TN-HAMBLEN TN-GRAINGER TN-WASHINGTON TN-HAWKINS
TN-UNICOI TN-JEFFERSON TN-KNOX TN-BLOUNT TN-COCKE TN-SEVIER
TN-GREENE TN-909 PM EDT WED MAR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR GREENE...SEVIER...COCKE...BLOUNT...KNOX...JEFFERSON...UNICOI...
HAWKINS...WASHINGTON...GRAINGER...HAMBLEN...ROANE AND LOUDON
COUNTIES...
AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MOORESBURG TO BUFFALO
SPRINGS TO BLAINE TO POWELL TO FARRAGUT...MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MORRISTOWN...KNOXVILLE...ROGERSVILLE...JEFFERSON CITY...ALCOA...
MARYVILLE...DANDRIDGE...GREENEVILLE...SEVIERVILLE...NEWPORT...
GATLINBURG...RUSSELLVILLE...NEW MARKET...WHITE PINE...EAGLETON
VILLAGE...TUSCULUM...PARROTTSVILLE...PIGEON FORGE...ALPHA AND ST.
CLAIR.
LAT...LON 3584 8466 3591 8438 3590 8425 3650 8306
3638 8282 3642 8265 3630 8262 3620 8239
3613 8257 3606 8260 3600 8276 3592 8283
3595 8289 3590 8290 3557 8369
TIME...MOT...LOC 0109Z 288DEG 36KT 3630 8315 3615 8355
3614 8374 3604 8393 3593 8415
$$
GMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 7:20 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 23, 7:20 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 720 PM EDT WED MAR 23 2011 .AVIATION...A SECOND LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE THROUGH THE TAF SITES EARLY IN THE PERIOD. HAIL MAY ACCOMPANY THE STRONG TO DAMAGING WINDS. STRONG WESTERLY WINDS WILL CONTINUE TIL COLD FRONT MOVES THROUGH AROUND 24/04Z. LOW VFR CIGS AND MODERATE WEST WINDS WILL CONTINUE BEHIND THE FRONT AND SHIFT THE THE NW ON THU. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && SON
Hazardous weather outlook, Mar 23, 5:25 AM EDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 525 AM EDT WED MAR 23 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-240930- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 525 AM EDT WED MAR 23 2011 /425 AM CDT WED MAR 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL BRING A COLD FRONT ACROSS THE TENNESSEE RIVER VALLEY TODAY...TRIGGERING STRONG TO SEVERE THUNDERSTORMS AHEAD OF IT THIS AFTERNOON AND EVENING. THE MAIN CONCERNS WITH THESE STORMS WILL THE POSSIBILITY OF DAMAGING WINDS AND LARGE HAIL...BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER LOW PRESSURE SYSTEM WILL AFFECT THE REGION ON SATURDAY NIGHT...BRINGING ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...AND POSSIBLY AGAIN ON SATURDAY NIGHT.
In the hours before
Local storm report, Mar 23, 5:29 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
529 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL PENNINGTON GAP 36.76N 83.03W
03/23/2011 E1.00 INCH LEE VA PUBLIC
QUARTER SIZE HAIL REPORTED BY PUBLIC.
&&
SROBERTSLocal storm report, Mar 23, 5:30 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
530 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 2 NE HUNTER 36.40N 82.14W
03/23/2011 E1.00 INCH CARTER TN LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED BY DISPATCH ON HIGHWAY 91.
&&
SROBERTSSpecial weather statement, Mar 23, 5:56 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 556 PM EDT WED MAR 23 2011 TNZ014>017-038-042-044-046-VAZ005-008-232300- CLAIBORNE TN-GRAINGER TN-HANCOCK TN-HAWKINS TN-NORTHWEST CARTER TN-NORTHWEST GREENE TN-SCOTT VA-SULLIVAN TN-WASHINGTON VA-WASHINGTON TN- 556 PM EDT WED MAR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GREENE...CARTER...WESTERN WASHINGTON...SCOTT...CITY OF BRISTOL...SULLIVAN...EXTREME EASTERN CLAIBORNE...HANCOCK...HAWKINS...NORTHERN WASHINGTON AND GRAINGER COUNTIES UNTIL 700 PM EDT... AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF TAZEWELL...OR 11 MILES WEST OF SNEEDVILLE...MOVING EAST AT 55 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SNEEDVILLE... ROGERSVILLE...KINGSPORT...BRISTOL TN...BRISTOL VA...SURGOINSVILLE... COLONIAL HEIGHTS...GRAY...EVANSTON...TREADWAY...KLONDIKE...KYLES FORD...KEPLER...OKOLONA...CHURCH HILL...MOUNT CARMEL...FALL BRANCH... SULLIVAN GARDENS...BLOOMINGDALE AND TRI-CITY AIRPORT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DH
Special weather statement, Mar 23, 6:06 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 606 PM EDT WED MAR 23 2011 TNZ017-018-044-046-047-232300- JOHNSON TN-NORTHWEST CARTER TN-SOUTHEAST CARTER TN-SULLIVAN TN-WASHINGTON TN- 606 PM EDT WED MAR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CARTER...JOHNSON...SULLIVAN AND WASHINGTON COUNTIES UNTIL 700 PM EDT... AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRAY...OR 7 MILES NORTHWEST OF JOHNSON CITY...MOVING EAST AT 55 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ELIZABETHTON... MOUNTAIN CITY...WATAUGA...BLUFF CITY...HUNTER...SADIE...DOEVILLE... SHADY VALLEY...NEVA AND TRADE. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DH
Special weather statement, Mar 23, 7:07 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 707 PM EDT WED MAR 23 2011 TNZ040-041-070-073-074-232330- COCKE SMOKY MOUNTAINS TN-JEFFERSON TN-NORTH SEVIER TN-NORTHWEST COCKE TN-SEVIER SMOKY MOUNTAINS TN- 707 PM EDT WED MAR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN SEVIER...COCKE AND EASTERN JEFFERSON COUNTIES UNTIL 730 PM EDT... AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF NEWPORT...MOVING EAST AT 60 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HARTFORD AND ROUND MOUNTAIN. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DH
Special weather statement, Mar 23, 7:09 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 709 PM EDT WED MAR 23 2011 TNZ017-018-VAZ008-232330- JOHNSON TN-SULLIVAN TN-WASHINGTON VA- 709 PM EDT WED MAR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON...JOHNSON AND EXTREME EASTERN SULLIVAN COUNTIES UNTIL 730 PM EDT... AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF MOUNTAIN CITY...MOVING EAST AT 55 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DAMASCUS...LAUREL BLOOMERY AND KONNAROCK. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DH
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 8:18 PM EDT | Areal Flood Advisory | MRX | Campbell, Claiborne, Hancock, Hawkins, Johnson, Sullivan | 3 hr |
| Mar 23, 8:28 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Hancock, Hawkins, Johnson, Sullivan, Washington | 62 min |
| Mar 23, 8:40 PM EDT | Tornado Warning | MRX | Bledsoe, Loudon, McMinn, Meigs, Monroe, Polk and 2 more | 50 min |
| Mar 23, 8:54 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 2 more | 66 min |
| Mar 23, 9:00 PM EDT | Tornado Warning | MRX | Blount, Knox, Loudon, Monroe, Roane | 45 min |
| Mar 23, 9:29 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Cocke, Greene, Jefferson, Sevier, Unicoi and 1 more | 46 min |
| Mar 23, 9:41 PM EDT | Tornado Warning | MRX | Blount, Loudon, Monroe, Sevier | 49 min |
| Mar 23, 9:53 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Marion, Meigs, Monroe and 2 more | 52 min |
| Mar 24, 5:45 AM EDT | Freeze Watch | MRX | Carter, Greene, Hancock, Hawkins, Sullivan, Washington | 9 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.